MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G35359
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/20/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to initial reporter: "component separation." "(b)(6) 2019: proximal extension of thoracic endograft with a cook zta-pt 42 x 38 covering the left subclavian artery, placement of thoracic endograft cook zta-p 38 x 167 between the connection of the previous tevar and branch graft.Placement of 3 aptus screws in the proximal thoracic stent graft.Coil embolization of left subclavian artery.Balloon angioplasty of superior mesenteric artery stent and left renal artery stent with a 10 x 2 balloon." patient outcome: patient tolerated the procedure.

Brand Name
ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key12698867
Report Number3005580113-2021-00128
Device Sequence Number14416802
Product Code MIH
UDI-Device Identifier10827002353593
UDI-Public(01)10827002353593(17)191025(10)E3510679
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/26/2021
Report Date (Section F) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2019
Device Model NumberG35359
Device Catalogue NumberZTA-P-38-167-W
Device Lot NumberE3510679
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/27/2021
Event Location Hospital
Date Report to Manufacturer10/20/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;